# SDR SWIA202409200022

- Difficulty date: July 2, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N784SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10284
- Aircraft time: 37,077 hours, 24,023 cycles
- System (JASC): 5751 · Ailerons
- Part: Hinge Fitting
- Condition: Gouged
- Location: Zone 600
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH AILERON #2 HINGE FITTING OUTBOARD LUG AND LOWER INBOARD SIDE HAS GOUGES      (C-CHECK RO 9/19/2024)    REPAIRED RH AILERON #2 HINGE FITTING GOUGES THROUGH COMPLIANCE WITHL STEPS OF REO 670-57-51-562 REV --, DATED 2024-08-15, BLEND REPAIR AND DAMAGE ALLOWNACE, STEPS 1-4 FOR BLEND #2 DAMAGE. SEE CONTINUE CARD FOR WORK PEREFORMED COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY (CL600-2C10) STRUCTURAL MAJOR REPAIR COMPLIED WITH SKYWEST FORM M--337
